Three-step projection methods for nonconvex variational inequalities

Noor, Muhammad Aslam (2010) Three-step projection methods for nonconvex variational inequalities. Albanian J. Math., 4 (3). pp. 89-96. ISSN 1930-1235

[img]
Preview
Text
2010-09.pdf - Published Version
Available under License Creative Commons Attribution.

Download (274kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:51
Last Modified: 19 Feb 2018 02:51
URI: http://repo.risat.org/id/eprint/211

Actions (login required)

View Item View Item